# SDR USAA2009030590514

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 14,282 hours, 5,796 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 367 - BOS-PHX - BURNING SMELL - FLIGHT ATTENDANT REPORTS HOT ELECTRICAL SMELL FROM NR 1 OVEN FORWARD GALLEY WHEN IN USE.  REMOVED AND REPLACED OVEN INSERT AND FORWARD GALLEY OVEN NR 1.
